| Catalog Number |
7570855 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
Event or Problem Description
Pre-op diagnosis: disc herniation it was reported that the patient underwent surgery to complete internal fixation.During surgery, the thread of the screw was found broken.The device broke but no fragment remained in the patient.No patient complications were reported as a result of the event.